Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hypergeometric operator series and related partial differential equations


Author: L. R. Bragg
Journal: Trans. Amer. Math. Soc. 143 (1969), 319-336
MSC: Primary 35.06
DOI: https://doi.org/10.1090/S0002-9947-1969-0248439-9
Erratum: Trans. Amer. Math. Soc. 159 (1971), 511.
MathSciNet review: 0248439
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. R. Bragg, The radial heat polynomials and related functions, Trans. Amer. Math. Soc. 119 (1965), 270-290. MR 0181769 (31:5996)
  • [2] -, The radial heat equation and Laplace transforms, SIAM J. Appl. Math. 14 (1966), 986-993. MR 0208188 (34:7998)
  • [3] L. R. Bragg, Fundamental solutions and properties of solutions of the initial value radial Euler-Poisson-Darboux problem. J. Math. Mech. 18 (1969), 607-616. MR 0268525 (42:3422)
  • [4] L. R. Bragg and J. W. Dettman, Related problems in partial differential equations, Bull. Amer. Math. Soc. 74 (1968), 375-378. MR 0224961 (37:560)
  • [5] -, Related partial differential equations and their applications, SIAM J. Appl. Math. 16 (1968), 459-467. MR 0227586 (37:3170)
  • [6] -, An operator calculus for related partial differential equations, J. Math. Anal. Appl. 22 (1968), 261-271. MR 0224962 (37:561)
  • [7] -, Expansions of solutions of certain hyperbolic and elliptic problems in terms of Jacobi polynomials, Duke Math. J. 36 (1969), 129-144. MR 0600677 (58:29099)
  • [8] A. Friedman, Parabolic partial differential equations, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 0181836 (31:6062)
  • [9] S. G. Mikhlin, Editor, Linear equations of mathematical physics, Holt, Rinehart and Winston, New York, 1967. MR 0206459 (34:6278)
  • [10] E. Rainville, Special functions, Macmillan, New York, 1960. MR 0107725 (21:6447)
  • [11] A. Weinstein, Sur le problème de Cauchy pour l'équation de Poisson et l'équation des ondes, C. R. Acad. Sci. Paris 237 (1952), 2584-2585. MR 0049452 (14:176g)
  • [12] -, ``Singular partial differential equations and their applications'' in Fluid dynamics and applied mathematics, Gordon & Breach, New York, 1962. MR 0153965 (27:3926)
  • [13] J. B. Diaz, On Cauchy's problem and fundamental solutions, Ann. of Math. Studies, No. 33, Princeton Univ. Press, Princeton, N. J., 1954. MR 0067327 (16:710f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.06

Retrieve articles in all journals with MSC: 35.06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0248439-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society